# SDR N6WA2016090703

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 29,108 hours, 19,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Defective
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH DOES NOT OPEN.  R & R OUTER TRIM PANEL ASSY IAW AMM 25-15-06.  R & R SEAL TRIM ASSY IAW AMM 52-22-07, FUNCTIONAL TEST OF ESCAPE HATCH IAW AMM 52-22-00 FUNCTIONAL TEST GOOD.
